# SDR SWAA2021100625669

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 68,058 hours, 33,166 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT REPORTS AFT SERVICE DOOR HANDLE APPEARS TO BE TOO LOOSE; AND DOES NOT STAY FULLY SEATED IN DOWN POSITION WHILE AIRBORNE. ; / [01] ADJUSTED AFT SERVICE DOOR FOR SOFT LATCH IAW AMM 52-41-00. OPS CHECKS NORMAL AT THIS TIME
